# SDR AWXA9900445

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fs 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR JAMB AFT LWR CORNER HAS 3 CRACKS, ALL START FROM EDGE TWO 1/4 CRACKS STOP AT FASTENERS ONE EXTENDS PAST FASTENER.  CUT OUT DAMAGED AREA, ACCOMPLISHED HFEC.  NO CRACKS NOTED.  FABRICATED OUTER DOUBLER FROM .100 2024T3 - R641191 BOTH MIDDLE AND INNER DOUBLERS FROM .063 2024T - R700214 PER SRM 53-10-01 FIG 202.  INSTALLED REPAIR WASHERS AND SHIMMED AS REQUIRED, INSTALLED REPAIR DOUBLERS AND SHIMS  PER SRM 53-10-01 FIG 202.
